# SDR SIMA20130214002

- Difficulty date: February 14, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 31,040 hours, 28,675 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Entry Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4323 THE FLIGHT ATTENDANT REPORTED THE MAIN ENTRY DOOR WAS HARD TO OPEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  LUBED MAIN DOOR EXTERNAL HANDLE.  THE OPERATIONAL CHECK WAS GOOD IAW EMB AMM 52 18 00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
